# SDR DALA2014101605684

- Difficulty date: October 15, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 59,037 hours, 42,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1379-1383
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN HAS FOUR CRACKS, ONE IS FOUR INCHES LONG THRU ADJACENT FASTENER HOLES IN LONGERON 14R BS 1379-1383, ANOTHER IS .2500 INCHES LONG AT BS 1380 AT A FASTENER HOLE .7500" ABOVE L14RT,  ANOTHER IS .6250 INCHES LONG AT BS 1380 AT A FASTENER HOLE 1.5 ABOVE L14R & THE LAST IS .1250 INCH LONG AT BS 1380 AT A FASTENER HOLE 1.5 ABOVE L13R. COMPLIED WITH PRI 529770-14, REV 1 AND REPAIRED IAW ERA 529770-14.
